Electron. J. Diff. Equ., Vol. 2013 (2013), No. 149, pp. 1-10.

Existence of three positive solutions for an m-point boundary-value problem on time scales

Abdulkadir Dogan

We study an m-point boundary-value problem on time scales. By using a fixed point theorem, we prove the existence of at least three positive solutions, under suitable growth conditions imposed on the nonlinear term. An example is given to illustrate our results.

Submitted March 29, 2013. Published June 27, 2013.
Math Subject Classifications: 34B15, 34B16, 34B18, 39A10.
Key Words: Time scales; boundary value problem; positive solutions; fixed point theorem.

Show me the PDF file (214 KB), TEX file, and other files for this article.

Abdulkadir Dogan
Department of Applied Mathematics
Faculty of Computer Sciences
Abdullah Gul University, Kayseri, 38039 Turkey
Tel: +90 352 224 88 00, Fax:+90 352 338 88 28
email: abdulkadir.dogan@agu.edu.tr

Return to the EJDE web page